# SDR AALA20110411TUL01

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 48,252 hours, 16,348 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT HAS DENT ON WEDGE AREA APPROXIMATELY 5 INCHES LONG BY 1 INCH WIDE APPROXIMATELY 48 INCHES FROM OUTBOARD END AND 3 INCHES FROM SLAT SKIN.  REMOVED DAMAGED AREA REMOVED CORE.  INSTALLED NEW CORE AND EXTERNAL DOUBLER PER SRM 51-70-10-2R.
